Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe parametric solution of underdetermined linear ODEs.
Author(s) Wolfgang Windsteiger
TypeArticle in Journal
AbstractThe purpose of this paper is twofold. An immediate practical use of the presented algorithm is its applicability to the parametric solution of underdetermined linear ordinary differential equations (ODEs) with coefficients that are arbitrary analytic functions in the independent variable. A second conceptual aim is to present an algorithm that is in some sense dual to the fundamental Euclids algorithm, and thus an alternative to the special case of a Gröbner basis algorithm as it is used for solving linear ODE-systems. In the paper Euclids algorithm and the new “dual version” are compared and their complementary strengths are analysed on the task of solving underdetermined ODEs. An implementation of the described algorithm is interactively accessible under [7].
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1134%2FS0361768811020113
LanguageEnglish
JournalProgram. Comput. Softw.
Volume37
Number2
Pages62--70
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2011
Edition0
Translation No
Refereed No
Webmaster